# SDR AALA201512189013

- Difficulty date: December 8, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EXCESSIVE PLAY ON LT ELEVATOR NR 2 HINGE ARM.  R & R HINGE ARM FITTING IAW AMM 55-16-42.
